# SDR SWAA2017020111602

- Difficulty date: January 24, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 62,696 hours, 36,408 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE PANEL INTERCOSTAL ANGLE CRACKED AT LOWER FORWARD ATTACH  OUTBOARD END.     REPAIRED THE ANGLE IAW SRM AND DWG.
